# SDR AALA202108098927

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 65,508 hours, 24,713 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: NSA931324030
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CIRCUIT BREAKER CRACKED ON PANEL 121VU, P10. REPLACED CIRCUIT BREAKER WITH NEW IAW ESPM 20-46-10, OPS CHECK GOOD.
